# SDR AALA20040118

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT)  EMERGENCY LIGHTS ABOVE BOTH WING EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS ABOVE BOTH WING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
